Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 18, 2014, 1:59 AM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 1:59 AM CDT (06:59 UTC)
- Expired
- Jun 18, 2014, 3:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 94 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:00 AM CDT | HAIL 1 | Plover, WI | FROM PLOW3. MEASURED 1.84 INCHES OF RAIN IN THE PAST HR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1626 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.4
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS53 KGRB 180659
SVRGRB
WIC097-135-180800-
/O.NEW.KGRB.SV.W.0009.140618T0659Z-140618T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
159 AM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 300 AM CDT
* AT 156 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF WHITING...AND MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AMHERST AROUND 215 AM CDT.
HARTMAN CREEK STATE PARK AROUND 220 AM CDT.
WAUPACA AROUND 235 AM CDT.
NEW LONDON AROUND 300 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NELSONVILLE...AMHERST
JUNCTION...SHERIDAN...SCANDINAVIA...KING...OGDENSBURG...WHITE LAKE...
WEYAUWEGA...MANAWA AND ROYALTON.
THIS WARNING EXTENDS THE WARNING ALREADY IN EFFECT FOR SOUTHEAST
PORTAGE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4425 8966 4455 8958 4457 8874 4425 8875
TIME...MOT...LOC 0659Z 275DEG 24KT 4443 8941
HAIL...1.75IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
646
WWUS53 KGRB 180722
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
222 AM CDT WED JUN 18 2014
WIC097-135-180800-
/O.CON.KGRB.SV.W.0009.000000T0000Z-140618T0800Z/
WAUPACA WI-PORTAGE WI-
222 AM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PORTAGE AND SOUTHERN WAUPACA COUNTIES UNTIL 300 AM CDT...
AT 220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMHERST...AND
MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WAUPACA AROUND 235 AM CDT.
NEW LONDON AROUND 300 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RURAL...SCANDINAVIA...KING...
OGDENSBURG...MANAWA...WHITE LAKE...WEYAUWEGA...ROYALTON AND
NORTHPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4425 8966 4448 8927 4449 8875 4425 8875
TIME...MOT...LOC 0722Z 276DEG 27KT 4440 8921
HAIL...1.75IN
WIND...60MPH
$$
ECKBERG663 WWUS53 KGRB 180750 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 250 AM CDT WED JUN 18 2014 WIC097-180800- /O.CAN.KGRB.SV.W.0009.000000T0000Z-140618T0800Z/ PORTAGE WI- 250 AM CDT WED JUN 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTAGE COUNTY THROUGH 430 AM. SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL. LAT...LON 4425 8922 4448 8922 4449 8875 4425 8875 TIME...MOT...LOC 0750Z 276DEG 27KT 4433 8884 $$ WIC135-180800- /O.CON.KGRB.SV.W.0009.000000T0000Z-140618T0800Z/ WAUPACA WI- 250 AM CDT WED JUN 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WAUPACA COUNTY UNTIL 300 AM CDT... AT 245 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF FREMONT...AND MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... NEW LONDON AROUND 255 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE READFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4425 8922 4448 8922 4449 8875 4425 8875 TIME...MOT...LOC 0750Z 276DEG 27KT 4433 8884 HAIL...0.75IN WIND...60MPH $$ ECKBERG
114 WWUS53 KGRB 180758 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 258 AM CDT WED JUN 18 2014 WIC135-180808- /O.EXP.KGRB.SV.W.0009.000000T0000Z-140618T0800Z/ WAUPACA WI- 258 AM CDT WED JUN 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAUPACA COUNTY WILL EXPIRE AT 300 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 4 AM. SOME OF THE STRONGER STORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS AND TORRENTIAL RAINS. LAT...LON 4425 8922 4448 8922 4449 8875 4425 8875 TIME...MOT...LOC 0758Z 276DEG 27KT 4429 8876 $$ ECKBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:11 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 17, 11:11 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1111 PM CDT TUE JUN 17 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 238 PM CDT TUE JUN 17 2014 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW PRESSURE ASSOCIATED WITH LAST NITES CONVECTION MOVING EAST ACROSS LAKE HURON. A CONVECTIVE OUTFLOW BOUNDARY EXTENDS FROM THIS SURFACE LOW ACROSS NORTHERN ILLINOIS AND CENTRAL IOWA WHERE CUMULUS CLOUDS LOOK AGITATED. INSTABILITY HAS BEEN BUILDING THROUGH THE DAY OVER SOUTHWEST MINNESOTA AND SOUTHERN IOWA BUT CONSIDERABLE CONVECTIVE INHIBITION IS PREVENTING THE NEXT THUNDERSTORM COMPLEX FROM DEVELOPING SO FAR. FARTHER WEST...A SHORTWAVE TROUGH IS MOVING NORTHEAST OVER NEBRASKA WHERE WEAK LOW PRESSURE RESIDES. ACROSS NORTHERN WISCONSIN...CU IS BUILDING OVER NE WISCONSIN WHERE LOW LEVEL CONVERGENCE IS OCCURRING BUT PLENTY OF INHIBITION IS PRESENT THERE AS WELL. WITH THE NEXT THUNDERSTORM COMPLEX ANTICIPATED TO DEVELOP OVER THE NORTHERN MISSISSIPPI VALLEY THIS EVENING...THE THREAT OF SEVERE STORMS REMAINS THE MAIN FORECAST CONCERN. TONIGHT...A SHORTWAVE TROUGH OVER THE CENTRAL PLAINS WILL LIFT NORTHEAST TOWARDS THE NORTHERN MISSISSIPPI VALLEY THIS EVENING AND INTO THE WESTERN GREAT LAKES OVERNIGHT. THE APPROACH OF THE SHORTWAVE COMBINED WITH LIFT ON THE NOSE OF THE LLJ AND DESTABILIZATION OF THE MID-LEVELS SHOULD LEAD TO A THUNDERSTORM COMPLEX DEVELOPING OVER SOUTHERN MINNESOTA AND NORTHERN IOWA LATER THIS AFTERNOON OR EARLY THIS EVENING. THE LATEST NUMERICAL GUIDANCE SHOWS A VARIETY OF TRACKS OF THIS COMPLEX WITH THE NAM/ECMWF TRACKING IT TOWARDS NORTHERN ILLINOIS...WHILE THE MESOMODELS EXPANDING IT TOWARDS MILWAUKEE. SINCE THE LLJ AND ELEVATED INSTABILITY WILL BE DIRECTED TOWARDS SOUTHERN WISCONSIN AND NORTHERN ILLINOIS...A SOUTHEAST TRACK SEEMS MORE PROBABLE. HOWEVER...SOME THUNDERSTORMS MAY STILL MOVE INTO CENTRAL AND EAST-CENTRAL WISCONSIN LATE THIS EVENING AND OVERNIGHT WITH THE APPROACH OF THE SHORTWAVE TROUGH. ELEVATED INSTABILITY WILL BE AROUND 1K-1.5K J/KG WHILE EFFECTIVE BULK SHEARS WILL BE APPROX. 30 KTS. SO APPEARS THAT A LOW END SEVERE THREAT IS STILL POSSIBLE...IF THE MAIN COMPLEX DOES NOT CUT OFF MOISTURE INFLOW FROM THE SOUTH. HEAVY RAIN WILL BE ALSO POSSIBLE SOUTH OF ROUTE 29 WHERE PWATS WILL BE UPWARDS OF 1.5 INCHES. LOWS IN THE UPPER 50S NORTH TO MIDDLE 60S SOUTH. WEDNESDAY...THE SHORTWAVE TROUGH WILL BE EXITING EASTERN WISCONSIN DURING THE MORNING WHICH WILL KEEP THE CHANCE OF SHOWERS AND STORMS GOING THROUGH THE AM HOURS OVER CENTRAL AND NORTHEAST WISCONSIN. THINK PRECIP WILL BE EXITING BY LATE IN THE MORNING AND THEN WINDS WILL SHIFT TO THE NORTHEAST WHICH WILL BRING IN COOLER AIR OFF THE GREAT LAKES. EVEN THOUGH THE 850MB BOUNDARY WILL STALL OUT OVER SOUTHERN WISCONSIN....AM THINKING THAT THE COOLER AND MORE STABLE AIR WILL KEEP PRECIP CHANCES SMALLER THAN THE CURRENT FORECAST SHOWS. HIGHS RANGING FROM THE MID 70S EAST TO LOW 80S WEST...COOLER LAKE SIDE. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 238 PM CDT TUE JUN 17 2014 CONVECTIVE POTENTIAL WEDNESDAY NIGHT INTO THE WEEKEND CONTINUES TO BE THE MAIN CONCERN. EARLY IN PERIOD MODELS ALL TRENDING TOWARD PUSHING PCPN OFF TO THE WEST...WITH EAST WINDS OUT OF SURFACE HIGH OVER HUDSON BAY FILTERING IN DRIER AIR OVER THE REGION. PCPN CHANCES INCREASE AGAIN THU NIGHT/FRI AS LOW AND SURFACE TROF SHIFT EAST. NOT OVERLY IMPRESSED WITH CHANCES FOR SEVERE AT THIS TIME WITH WEAK LLVL JET AND SHEAR. PLENTY OF MOISTURE REMAINS OVER REGION WITH MAIN ISSUE AGAIN CHANCE FOR HEAVY RAIN. TEMPERATURES TO REMAIN AT OR ABOVE NORMAL. WEAKENING UPPER LOW WILL MOVE INTO THE WESTERN GREAT LAKES REGION OVER THE WEEKEND...LINGERING INTO EARLY NEXT WEEK. PCPN CHANCES TO CONTINUE. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1111 PM CDT TUE JUN 17 2014 THUNDERSTORMS ARE LIKELY ACROSS MUCH OF CENTRAL AND NORTHERN WISCONSIN OVERNIGHT WITH MVFR AND LOCAL IFR CONDITIONS. WHATEVER ACTIVITY IS LEFT EARLY WEDNESDAY SHOULD EXIT BY MIDDAY WITH MVFR OR VFR CONDITIONS WEDNESDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TE AVIATION.......RDM
Hazardous weather outlook, Jun 18, 12:28 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1228 AM CDT WED JUN 18 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190530- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1228 AM CDT WED JUN 18 2014 ...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...OVERNIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL OVERNIGHT...MAINLY SOUTH OF A WAUSAU TO STURGEON BAY LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE UPCOMING WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER THREAT EACH DAY...HEAVY RAINS ARE POSSIBLE WITH THE STORMS. THE RISK OF FLASH FLOODING MAY INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT ROUNDS OF STORMS REPEATEDLY MOVE OVER THE SAME LOCATION. BE SURE TO CLOSELY MONITOR THE LATEST WEATHER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. LMZ521-522-541>543-190530- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1228 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...OVERNIGHT AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND BAY. THUNDERSTORMS ARE EXPECTED OVERNIGHT...AND COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES THROUGH THE WEEKEND.
In the hours before
Special weather statement, Jun 17, 8:34 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 834 PM CDT TUE JUN 17 2014 WIZ018-019-030-180230- LANGLADE-LINCOLN-MARATHON- 834 PM CDT TUE JUN 17 2014 ...SPECIAL WEATHER STATEMENT... AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWEST MARATHON COUNTY ABOUT 10 MILES NORTHWEST OF ATHENS. IT IS MOVING EAST AT 35 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... COUNCIL GROUNDS STATE PARK BY 900 PM CDT... MERRILL BY 905 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RDM
Special weather statement, Jun 17, 9:27 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 927 PM CDT TUE JUN 17 2014 WIZ010-018-180330- LINCOLN-ONEIDA- 927 PM CDT TUE JUN 17 2014 ...SPECIAL WEATHER STATEMENT... AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL PRICE COUNTY TO TAYLOR COUNTY...MOVING EAST AT 25 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... TRIPOLI BY 1010 PM CDT... SPIRIT FALLS BY 1015 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Special weather statement, Jun 17, 10:56 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1056 PM CDT TUE JUN 17 2014 WIZ010-011-018-019-021-180445- FOREST-LANGLADE-LINCOLN-NORTHERN OCONTO COUNTY-ONEIDA- 1056 PM CDT TUE JUN 17 2014 ...SCATTERED SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL WISCONSIN THIS EVENING... AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN ONEIDA... LINCOLN AND LANGLADE COUNTIES. THE SHOWERS AND STORMS WERE MOVING TO THE EAST AT 40 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. SOME LOCATIONS THAT WILL SEE THE SHOWERS AND STORMS ARE SPIRIT FALLS...TRIPOLI...MERRILL...GLEASON...IRMA...ENTERPRISE...ELCHO... PARRISH AND SUMMIT LAKE. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ECKBERG
Local storm report, Jun 17, 11:16 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL GLEASON 45.30N 89.50W
06/17/2014 E0.75 INCH LINCOLN WI TRAINED SPOTTER
&&
MGLocal storm report, Jun 18, 1:56 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
156 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM HAIL PLOVER 44.45N 89.53W
06/18/2014 M1.00 INCH PORTAGE WI TRAINED SPOTTER
&&
SACLocal storm report, Jun 18, 1:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL PLOVER 44.45N 89.53W
06/18/2014 M1.25 INCH PORTAGE WI CO-OP OBSERVER
FROM PLOW3. MEASURED 1.3 INCH HAIL AND A 47 MPH GUST.
ALSO MEASURED 1.07 INCHES OF RAIN IN 37 MINUTES.
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:03 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 57 min |
| Jun 18, 12:24 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 51 min |
| Jun 18, 1:12 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 63 min |
| Jun 18, 2:20 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 40 min |
| Jun 18, 2:37 AM CDT | Areal Flood Advisory | GRB | Calumet, Outagamie, Portage, Waupaca, Waushara, Winnebago | 3 hr |
| Jun 18, 3:00 AM CDT | Areal Flood Advisory | GRB | Portage, Wood | 3 hr |
| Jun 18, 4:44 AM CDT | Flash Flood Warning | GRB | Portage, Waushara, Wood | 3 hr |
| Jun 18, 12:52 PM CDT | Marine Dense Fog Advisory | GRB | 9 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.